# SDR SWAA2019071935014

- Difficulty date: July 1, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL DRAIN OPENING CRACKED AT BS. 663, RBL 36, COMING OUT OF AND GOING OVER TO NUT PLATE FASTENER ATTACH HOLE.  REPAIRED REAR SPAR VERTICAL WEB ATTACH ANGLE DRAIN HOLE IAW EA.
